Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A characterization of harmonic immersions of surfaces


Author: Tilla Klotz Milnor
Journal: Bull. Amer. Math. Soc. 83 (1977), 403-405
MSC (1970): Primary 53B25, 53C40
DOI: https://doi.org/10.1090/S0002-9904-1977-14294-8
MathSciNet review: 0467607
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. V. Ahlfors and L. Sario, Riemann surfaces, Princeton Univ. Press, Princeton, N. J., 1960. MR 22 #5729. MR 114911
  • 2. S. S. Chern and S. I. Goldberg, On the volume decreasing property of a class of real harmonic mappings, Amer. J. Math. 97 (1975), 133-147. MR 51 #4102. MR 367860
  • 3. J. Eells, Jr. and J. H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math. 86 (1964), 109-160. MR 29 #1603. MR 164306
  • 4. J. Eells and J. C. Wood, Restrictions on harmonic maps of surfaces, Topology 15 (1976), 263-266. MR 420708
  • 5. L. P. Eisenhart, Riemannian geometry, Princeton Univ. Press, Princeton, N. J., 1926. MR 35081
  • 6. T. Klotz, Some uses of the second conformal structure on strictly convex surfaces, Proc. Amer. Math. Soc. 14 (1963), 793-799. MR 27 #2917. MR 152946
  • 7. T. Klotz, Surfaces harmonically immersed in E, Pacific J. Math. 21 (1967), 79-87. MR 38 #646. MR 232321
  • 8. L. Lemaire, Applications harmoniques de surfaces Riemanniennes, Math. Inst. Univ. Warwick, 1975 (preprint). MR 372919
  • 9. T. K. Milnor, Efimov's theorem about complete immersed surfaces of negative curvature, Advances in Math. 8 (1972), 474-543. MR 46 #835. MR 301679
  • 10. T. K. Milnor, Restrictions on the curvatures of Φ-bounded surfaces, J. Differential Geometry H (1976), 31-46. MR 461382
  • 11. R. Osserman, A survey of minimal surfaces, Van Nostrand Reinhold, New York, 1969. MR 41 #934. MR 256278

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53B25, 53C40

Retrieve articles in all journals with MSC (1970): 53B25, 53C40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14294-8

American Mathematical Society